# SDR DALA2014121206543

- Difficulty date: December 11, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 55,777 hours, 6,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  STRUCTURE UNDER STATE ROOM GALLEY 1 LAV.Z.Z220.  FOUND TENSION TIE SLOPING SHEAR WEB & ANGLE CRACK AT BS 1120 S10 RT.  TENSION TIE SLOPING SHEAR WEB AT RT STA1120 WAS REPAIRED IAW SRM.
